Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Products of composition and differentiation operators from Zygmund spaces to Bloch spaces and Bers spaces
Journal: Applied Mathematics and Computation
Volume: 217
Issue: 7
First page: 3144
Last page: 3154
Issue Date: 1-Dec-2010
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2010.08.047
Abstract: 
The boundedness and compactness of the products of differentiation and composition operators from Zygmund spaces to Bloch spaces and Bers spaces are discussed in this paper.
Keywords: Bers space | Bloch space | Composition operator | Differentiation operator | Zygmund space
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

86
checked on Nov 27, 2022

Page view(s)

11
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.